# SDR KBM2006F00172

- Difficulty date: April 25, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 22228
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER, UNIT 2ND TO LAST DIGIT OFF BY TWO.  REMOVED AND REPLACED.  (K)
